MathSciNet Relay Station
MathSciNet bibliographic data
MR2116584 60C05
Wästlund, Johan A proof of a conjecture of Buck, Chan, and Robbins on the expected value of the minimum assignment. Random Structures Algorithms 26 (2005), no. 1-2, 237–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement